# SDR ASAA2023081244560

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 5,519 hours, 1,592 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF QRH RIGH FORWARD WINDOW OVERHEAT ILLUMINATED, POSSIBLE OVERHEAT SWITCH BUMPED BY ACCIDENT, ACCOMPLISHED QRH AND WINDOW HEAT RESET AND REMAINED NORMAL. GROUNDED - YES. WINDOW HEAT TEST OK AMM 30-41-11.
